Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The asymptotic number of convex polyhedra


Authors: L. B. Richmond and N. C. Wormald
Journal: Trans. Amer. Math. Soc. 273 (1982), 721-735
MSC: Primary 52A25; Secondary 05C10, 10E99
DOI: https://doi.org/10.1090/S0002-9947-1982-0667170-5
MathSciNet review: 667170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an asymptotic formula for the number of combinatorially distinct convex polyhedra with $ n$ edges.


References [Enhancements On Off] (What's this?)

  • [1] W. G. Brown, Enumeration of non-separable planar maps, Canad. J. Math. 15 (1963), 526-545. MR 0150759 (27:746)
  • [2] P. J. Frederico, The number of polyhedra, Philips Res. Rep. 30 (1975), 220-231.
  • [3] B. Grünbaum, Convex polytopes, Interscience [Wiley], New York, 1967. MR 0226496 (37:2085)
  • [4] V. A. Liskovets, Enumeration of nonisomorphic planar maps, J. Graph Theory 5 (1981), 115-117. MR 604312 (82d:05067)
  • [5] P. Mani, Automorphismen von polyedrischen Graphen, Math. Ann. 192 (1971), 279-303. MR 0296808 (45:5867)
  • [6] W. T. Tutte, The enumerative theory of planar maps, A Survey of Conbinatorial Theory (J. N. Srivastava et al., editors), North-Holland, Amsterdam, 1973, pp. 437-448. MR 0364004 (51:259)
  • [7] -, A census of planar maps, Canad. J. Math. 15 (1963), 249-271. MR 0146823 (26:4343)
  • [8] -, On the enumeration of convex polyhedra, J. Combin. Theory 28 (1980), 105-126. MR 572468 (81j:05073)
  • [9] N. C. Wormald, Counting unrooted planar maps, Discrete Math. 36 (1981), 117-137. MR 675353 (84g:05080)
  • [10] -, On the number of planar maps, Canad. J. Math. 33 (1981), 1-7. MR 608849 (83a:05074)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52A25, 05C10, 10E99

Retrieve articles in all journals with MSC: 52A25, 05C10, 10E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0667170-5
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society